Journal:Informatica
Volume 5, Issues 1-2 (1994), pp. 55–78
Abstract
Stochastic programming problems with simple recourse belong to problems depending on a random element only through the corresponding probability measure. Consequently, this probability measure can be treated as a parameter of the problem.
In this paper the stability with respect to the above mentioned parameter will be studied for generalized simple recourse problems.
Journal:Informatica
Volume 4, Issues 3-4 (1993), pp. 335–350
Abstract
This paper is devoted to research aspects of the convergence rate of conservative difference schemes (d.s.) with time-adaptive grids in cases, where a space grid is irregular and the third boundary-value problem is considered for one-dimensional linear parabolic equations. The unconditional convergence of created d.s. is proved in a C-metric at the rate O(h2+τ01/2).
Journal:Informatica
Volume 4, Issues 3-4 (1993), pp. 277–294
Abstract
This paper is devoted to the new approach in the stability analysis of steady state solutions. Two important nonlinear optics problems are used as model problems. Stability properties of classical and splitting difference schemes are investigated. Some numerical results are given.